Poll: Antidepressants <-> Tinnitus Connection

Discussion in 'Support' started by Agrajag364, Jul 17, 2019.

?

What effect did antidepressants have on you?

  1. They had no effect on my tinnitus

    7 vote(s)
    31.8%
  2. They improved (i.e. reduced loudness) my tinnitus

    2 vote(s)
    9.1%
  3. They helped me cope better with my tinnitus

    4 vote(s)
    18.2%
  4. They caused a temporary worsening in my tinnitus

    4 vote(s)
    18.2%
  5. They caused a permanent worsening in my tinnitus

    1 vote(s)
    4.5%
  6. They caused/started my tinnitus

    7 vote(s)
    31.8%
  7. They didn't help me at all

    3 vote(s)
    13.6%
Multiple votes are allowed.
    1. Agrajag364

      Agrajag364 Member Benefactor

      Tinnitus Since:
      09/2017
      Cause of Tinnitus:
      Unknown
      There are variable reports of the effect of antidepressants on people's tinnitus.

      Many people are prescribed these drugs to help to deal with their tinnitus, yet the direct effect on tinnitus is uncertain, even if they may help with associated negative feelings. I'd like to do a rough poll to look at experiences.

      I appreciate some people will have tried more than one antidepressant and different drugs may have had different effects, so I've allowed for more than one response to be selected.
       
    2. AUTHOR
      AUTHOR
      Agrajag364

      Agrajag364 Member Benefactor

      Tinnitus Since:
      09/2017
      Cause of Tinnitus:
      Unknown
      Two options were added to the poll and it got rid of the prior responses. If you took this before, please take it again.
       
      • Hug Hug x 1
    3. Rb86

      Rb86 Member

      Tinnitus Since:
      5/31/19
      Cause of Tinnitus:
      Noise
      On Trazodone here. I've still cried plenty of tears, but it has increased my sleep some, and that in itself has reduced my tinnitus volume, especially in the morning.
       
    4. DaveFromChicago

      DaveFromChicago Member

      Tinnitus Since:
      01/2014
      Cause of Tinnitus:
      Headcold/Flu
      I was unable to metabolize Zoloft so it backed up in my system and made me very ill.
      Even after ceasing within 72 hours, for about 3 hours the withdrawal symptoms
      made me feel like that character in Munch's painting "The Scream."
      And it had no effect on my tinnitus.
       
    5. AUTHOR
      AUTHOR
      Agrajag364

      Agrajag364 Member Benefactor

      Tinnitus Since:
      09/2017
      Cause of Tinnitus:
      Unknown
      I was on Nortriptyline for a headache when I got tinnitus. My tinnitus had an unrelated main cause but I sometimes wonder if the Nortriptyline was a factor as the tinnitus got a bit quieter when I came off that drug.
       

Share This Page

Loading...